# SDR DALA2016061004505

- Difficulty date: June 9, 2016
- Submitted: June 10, 2016
- Operation: Air carrier
- Aircraft: N961AT
- Make and model: Boeing 717-200
- Aircraft serial: 55023
- Aircraft time: 43,137 hours, 29,713 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SETTLEMENT AREA AND COUNTERSINK AREA OF WING ACCESS PLATE 520EB.  SM, CARD 34, ZONE 500.  CORROSION ON COUNTERSINK  AND SETTLEMENT WERE REMOVED ON ACCESS PLATE 520EB AND WAS MEASURED MAX. DIAMETER ALLOWABLE IS 0.532" AND WERE FOUND MORE 2 ADJACENT HOLES OUT OF LIMITS IAW SRM 57-10-01. THEREFORE ACCESS PLATE IS OUT LIMITS AND WAS REPLACED.
